# SDR SWAA2022100571987

- Difficulty date: September 15, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER CHORD BS 986 LBL45 WL 208 AT NUT PLATE HOLE / [01] VERIFIED APPLICABILITY IAW SRM 53-70-51-1A-1 AND SRM 53-70-51-2R-6 REPAIR 6;[02] REMOVED CORROSION ON FLOOR BEAM UPPER CHORD BS 986 LBL 45 WL 208; IN A 3.2' X 1.1' AREA; ORIGINAL THICKNESS IS 0.150; REMAINING THICKNESS IS 0.115; DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 IS APPLICABILITY;[[08] FABRICATED REPAIR STRAP FROM 7075T6#0.100 LOT# 1489800-1; REPAIR ANGLE FROM BAC1490-2887#7075T62 LOT# 1501184-1 AND REPAIR FILLER FROM BAC1505-101474 LOT# 1291736 IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 TABLE 204;[15] INSTALLED ALL REPAIR PARTS ON FLOOR BEAM UPPER CHORD BS986; LBL 45; WL 208 IAW SRM 53-70-51-2R-6 REPAIR 6 PARG 4 STEPS (M-R) AND SRM 51-40-02-0G-0;
